MathSciNet Relay Station
MathSciNet bibliographic data
MR1694380 35J60 (53C21)
Viaclovsky, Jeff A. Conformally invariant Monge-Ampère equations: global solutions. Trans. Amer. Math. Soc. 352 (2000), no. 9, 4371–4379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement